# SDR CALA2022041801009

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 72,440 hours, 30,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: R5307111231200
- Condition: Corroded
- Location: Str 42l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXISTING REPAIR ON STR 42L BETWEEN FR59-FR60 ON HAECO LCQ REF 9296918/28918 SUPPORT TASK. NR GENERATED BY V07 9881 REMOVED & REPLACED STRINGER REPAIR IAW A319 SRM 53-41-13-300-010 AT HAECO LCQ ON HANGAR NR 9296918/28918 PERFORMED BY MECH V03974 6 RII INSP PERFORMED BY V892443
